Imbrications entre le théorème de Mason, la descente de Belyi et les différentes formes de la conjecture (abc)
Journal de Théorie des Nombres de Bordeaux, Volume 11 (1999) no. 1, pp. 91-109.

Let A,B,C=A+B be relatively prime polynomials with complex coefficients and maximal degree D (> 0). The Mason’s theorem implies that D+1 does not exceed the number r(ABC) of distinct roots of the product ABC. Similarly, let A,B,C=A+B be relatively prime positive integers and S= max(A,B,C). Let r(ABC) be the product of all primes dividing the product ABC. The abc-conjecture implies that, for any ϵ>0, there exists C ϵ >0 such that the inequality: r(ABC)C ϵ S 1-ϵ holds for any triple A,B,C=A+B of integers. The cases of equality r(ABC)=D+1 for polynomials A,B,C=A+B are linked to numerous results in number theory ; triples of integers generated by these cases lead, by using the abc-conjecture, to optimal minoration of r(G(A,B)) (where G[X,T] is a form and A,B are coprime integers) ; in these polynomial constructions of integers, the role of the Mason’s theorem is crucial.

Soient A,B,C=A+B trois éléments de l’ensemble * des entiers > 0 (resp. [X]) des polynômes complexes) premiers entre eux ; on note r(ABC) le produit des facteurs premiers (resp. le nombre des facteurs premiers dans [X]) du produit ABC. La conjecture (abc) énonce que, pour tout ϵ>0, il existe C ϵ >0 pour lequel l’inégalité : r(ABC)C ϵ S 1-ϵ avec S= max(A,B,C)) est toujours vérifiée. Le théorème de Mason établit l’inégalité, D (supposé > 0) désignant le plus grand des degrés des polynômes A,B,C:r(ABC)D+1. Les cas de triplets de polynômes où l’égalité r(ABC)=D+1 est vérifiée sont reliés à de nombreux problèmes de théorie des nombres ; les triplets d’entiers qu’ils engendrent conduisent, modulo la conjecture (abc), à des minorations de r(G(A,B))G[X,T] est un polynôme homogène et A,B des entiers premiers entre eux ; dans ces constructions de polynômes et d’entiers, le théorème de Mason et son environnement jouent un rôle-clef.

@article{JTNB_1999__11_1_91_0,
     author = {Michel Langevin},
     title = {Imbrications entre le th\'eor\`eme de {Mason,} la descente de {Belyi} et les diff\'erentes formes de la conjecture $(abc)$},
     journal = {Journal de Th\'eorie des Nombres de Bordeaux},
     pages = {91--109},
     publisher = {Universit\'e Bordeaux I},
     volume = {11},
     number = {1},
     year = {1999},
     doi = {10.5802/jtnb.240},
     mrnumber = {1730434},
     zbl = {0983.11015},
     language = {fr},
     url = {https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.240/}
}
TY  - JOUR
TI  - Imbrications entre le théorème de Mason, la descente de Belyi et les différentes formes de la conjecture $(abc)$
JO  - Journal de Théorie des Nombres de Bordeaux
PY  - 1999
DA  - 1999///
SP  - 91
EP  - 109
VL  - 11
IS  - 1
PB  - Université Bordeaux I
UR  - https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.240/
UR  - https://www.ams.org/mathscinet-getitem?mr=1730434
UR  - https://zbmath.org/?q=an%3A0983.11015
UR  - https://doi.org/10.5802/jtnb.240
DO  - 10.5802/jtnb.240
LA  - fr
ID  - JTNB_1999__11_1_91_0
ER  - 
%0 Journal Article
%T Imbrications entre le théorème de Mason, la descente de Belyi et les différentes formes de la conjecture $(abc)$
%J Journal de Théorie des Nombres de Bordeaux
%D 1999
%P 91-109
%V 11
%N 1
%I Université Bordeaux I
%U https://doi.org/10.5802/jtnb.240
%R 10.5802/jtnb.240
%G fr
%F JTNB_1999__11_1_91_0
Michel Langevin. Imbrications entre le théorème de Mason, la descente de Belyi et les différentes formes de la conjecture $(abc)$. Journal de Théorie des Nombres de Bordeaux, Volume 11 (1999) no. 1, pp. 91-109. doi : 10.5802/jtnb.240. https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.240/

[A-D,L] S. Abgrall-Duchemin, M. Langevin, Links between the Danilov and Schinzel inequality, the Diophantine equation x5+y3 = z2 and the algebraic identities for which the Mason theorem is an equality, soumis.

[B] F. Beukers, The diophantine equation Axp + Byq = Czr, Duke Math. J. 91 (1998), 61-88. | MR: 1487980 | Zbl: 1038.11505

[B,F,G,S] J. Browkin, M. Filaseta, G. Greaves, A. Schinzel, Squarefree values of polynomials and the abc-conjecture, in Sieve Methods, Exponential Sums and their Applications in Number Theory (Greaves, Harman, Huxley Eds.), Camb. Univ. Press, 1996. | Zbl: 0926.11022

[G, N] G. Greaves, A. Nitaj, Some Polynomial Identities related to the abc-Conjecture, à paraître.

[H] M. Hall, The diophantine equation x3 - y2 = k, in Computers in Number Theory, Atkin and Birch Eds, Acad. Press, 1971, 173-198. | MR: 323705 | Zbl: 0225.10012

[He] Y. Hellegouarch, Analogues en caractéristique p d'un théorème de Mason, C. R. Acad. Sc. Paris 325 (1997), 141-144. | MR: 1467066 | Zbl: 0887.11014

[L] S. Lang, Algebra, 3rd ed., Addison-Wesley, 1993, Ch. IV §7, 194-200. | MR: 197234 | Zbl: 0848.13001

[L1] M. Langevin, Cas d'égalité pour le théorème de Mason et applications de la conjecture (abc), C. R. Acad. Sci. Paris 317 (1993), 441-444. | MR: 1239027 | Zbl: 0788.11027

[L2] M. Langevin, Partie sans facteur carré de F(a, b) modulo la conjecture (abc), Sém. Th. des Nombres Caen 93/94, Publ. Univ. Caen, 1995.

[L3] M. Langevin, Sur quelques conséquences de la conjecture (abc) en arithmétique et en logique, Rocky Mount. J. of Math. 26 (1996), 1031-1042. | MR: 1428484 | Zbl: 0877.11004

[L4] M. Langevin, Liens entre le théorème de Mason et la conjecture (abc), dans C.R.M., Proc. and Lect. Notes A.M.S., vol.18, K. Williams and R. Gupta Eds,1998, 187-213. | MR: 1684603 | Zbl: 0933.11007

[L5] M. Langevin, Extensions du théorème de Mason et de la conjecture (abc), en préparation.

[L-N] M. Langevin, A. Nitaj, Algebraic specializations in polynomial identities of low level, soumis.

[M] R.C. Mason, Diophantine equations over function fields, LMS Lect. Notes 96, Camb. Univ. Press, 1984. | MR: 754559 | Zbl: 0533.10012

[Z] U. Zannier, On Davenport 's bound for the degree of f3 - g2 and Riemann's Existence Theorem, Acta Arithm. LXXI (1995), 107-137 et Acknowledgement of priority, Acta Arithm. LXXIV (1996), p. 387. | MR: 1339121 | Zbl: 0840.11015

Cited by Sources: